Aa
Aa
A
A
A
Close
1390687 tn?1281157239

fentanyl and percocet withdrawls

when will the withdrawls from percocet and fentanyl end?
11 Responses
Sort by: Helpful Oldest Newest
495284 tn?1333894042
COMMUNITY LEADER
How long has it been?  Fentanyl has a way of holding on.
Helpful - 0
1271743 tn?1320892461
How much of each were you on and for how long? The fentanyl withdrawal will probably be the worst... I had the roughest time with the fentanyl... and no withdrawals from the percocet/oxycodone... it all depends on the person and amount and how long the person has been using,.. good luck.
Helpful - 0
1390687 tn?1281157239
i came off fentanyl pathches last summer and i am on my 6th day of no percs. i was taking 165 15mg percs a month and quit cold turkey on both. this is by far worse than the fentanyl patches 75. this time put me in the hospital. i been on pain pills for 4 years for all kinds of medical issues. this is the hardest thing i have ever done. thank you everyone!
Helpful - 0
1390687 tn?1281157239
i've been off fentanyl patches for 1 year and never want to go back.
Helpful - 0
1390687 tn?1281157239
i am 30 years old and have been on pain meds for 4 years. i am a type 1 diabetic with an insulin pump and high bp with many many other medical problems. i first started loritab at 26 when dr's thought i had bone cancer after two open bone removals. AWEFUL PAIN. i got bursitis from that. then i had a massive heart attack from the diabeties at 27 and had 5 heart surgeries so i got costo chondritis from that which feels like a heart attack at all times. i was put on fentanyl 75 pain patches for 2 years and decided to come off cold turkey. it was horrible. i tried to commit suicide last year because i was sick of pills and being sick all my life. pills had a lot to do with that. they mess with your emotions bad. then they put me on percocet 15mg 165 a month and i started taking more and more cause my body was getting immune to them. they wanted to put me on oxycontin and i just said no i have a problem and it's time to quit so i did. i wound up in a hospital because i threw 250 times a day and started throwing up blood. i got dehydrated. my blood pressure and blood sugar shot up out of control. coming off of this is far worse than the patches and they sucked. i am on my 3rd day now and slowly getting better. it is the hardest thing i have ever done. i feel for all of you and i blame dr's because instead of figuring out what was wrong with me they just shelled out pain meds. you have got to find a dr that wants to help you. that is key. one of the best facilities that just opened is in franklin, tn and they deal with this. state of the art and very understanding and caring. it's called rolling hills. look on thier website. i chose to do it by myself at home after the hospital and yes it will be the worst thing you have ever done. but it will pass. my prayers are with all of you and remember you will have a better life off of them.
Helpful - 0
352798 tn?1399298154
Keep on going. It should start to get better after  a day or so. If you can, get your blood pressure checked, or let your Dr know what it is you are doing. With your history, you don't want to put undo stress on your heart.
Helpful - 0
1390687 tn?1281157239
i let the dr's know so now i'm taking clonidine which apparently they give when going through withdrawls. i'm just worried that the pain will still be there after going through all this hell. i just want my normal life back. but if the pain gets to be too much i will be devastated to have to start taking them again. coming off put me in the hospital for a week but they were very understanding because i took it for the right reasons and was under contract with a pain clinic and didn't abuse it. what's killing me now is i have absolutely no energy. i just want to pass out.
Helpful - 0
352798 tn?1399298154
   I am so glad your Dr is involved with this. Clonidone helps with the blood pressure, I think.
    You will have pain, but as your clean time gets longer. The level of pain decreases. At first, after getting clean. The body produces more pain so it can get it's narcotics. It is part of the addiction process.
Helpful - 0
1390687 tn?1281157239
i agree about the pain part. i am 1 week clean 2day and slowly but surely get more strength. i am on clonidine along with 22 other medications. thank you. i don't know if i will ever stop hurting from the open bone biopsies. the dr butchered me and gave me nerve damage.
Helpful - 0
352798 tn?1399298154
I am so sorry to hear that. Do your best with staying clean. Remember there are legitimate times to take meds.
Helpful - 0
1390687 tn?1281157239
i am just scared i will get hooked again and honestly i don't think i can bear the wd's again. thanks for all ur help
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.